# SDR GUUA93632062711A

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 30,617 hours, 36,392 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013841377
- Part serial: 1123A
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR WOULD NOT EXTEND ON APPROACH.  NO GEAR UNSAFE GREEN LIGHTS WARNING HORN, DIVERTED, NORMAL LANDING WITH MANUAL EXTENSION.  REPLACED LANDING GEAR SWITCH.  OPS CHECKED GOOD.
